# SDR SWIA201642679

- Difficulty date: September 16, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 26,231 hours, 16,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STRINGER 26R FROM BS 280 TO 333 HAS MULTIPLE AREAS OF CORROSION. ( REMOVED AND INSTALLED STRINGER IAW SRM. PERFORMED PRESSURIZATION & LEAK CHECKED IAW AMM. NO LEAKS NOTED.
